American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30L99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] O. Martio. The space of functions of bounded variation on curves in metric measure spaces. Conform. Geom. Dyn. 20 (2016) 81-96.
Abstract, references, and article information   
View Article: PDF

[2] Chang-yu Guo. Mappings of finite distortion between metric measure spaces. Conform. Geom. Dyn. 19 (2015) 95-121.
Abstract, references, and article information   
View Article: PDF

[3] Simone Di Marino and Gareth Speight. The $p$-weak gradient depends on $p$. Proc. Amer. Math. Soc. 143 (2015) 5239-5252.
Abstract, references, and article information   
View Article: PDF

[4] Lyudmila Korobenko, Diego Maldonado and Cristian Rios. From Sobolev inequality to doubling. Proc. Amer. Math. Soc. 143 (2015) 4017-4028. MR 3359590.
Abstract, references, and article information   
View Article: PDF

[5] Juha Kinnunen and Mathias Masson. Parabolic comparison principle and quasiminimizers in metric measure spaces. Proc. Amer. Math. Soc. 143 (2015) 621-632.
Abstract, references, and article information   
View Article: PDF

[6] Noel DeJarnette, Piotr Hajłasz, Anton Lukyanenko and Jeremy T. Tyson. On the lack of density of Lipschitz mappings in Sobolev spaces with Heisenberg target. Conform. Geom. Dyn. 18 (2014) 119-156.
Abstract, references, and article information   
View Article: PDF

[7] David Bate. Structure of measures in Lipschitz differentiability spaces. J. Amer. Math. Soc. 28 (2015) 421-482.
Abstract, references, and article information   
View Article: PDF

[8] David Bate and Gareth Speight. Differentiability, porosity and doubling in metric measure spaces. Proc. Amer. Math. Soc. 141 (2013) 971-985.
Abstract, references, and article information   
View Article: PDF

[9] Daniel Aalto and Lauri Berkovits. Asymptotical stability of Muckenhoupt weights through Gurov-Reshetnyak classes. Trans. Amer. Math. Soc. 364 (2012) 6671-6687.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia